Britt asked in HealthWomen's Health · 1 decade ago

Im getting my period twice a month...?!?!?

I am on the pill and it was regulating it perfectly until recently. I just started taking pills for low blood pressure, and ever since ive been taking them, ive been having my period two times each month

why is this? any ideas?

could it be the pills not agreeing?

10 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    Sounds like your recent blood pressure pill is decreasing the effectiveness of your bcp. Medicines do often interact, but if your doctor knew you were on bcp's, he should have warned you this might happen. It happens quite a lot with antibiotics interacting with birth control, too.

    If you are taking the pills for birth control, be sure to use a condom or some other form of control when having intercourse if a baby is not desired right now. Contact your blood pressure doctor and let him know what is happening so he is aware.

    If you are taking the bcp's to regulate your hormones, then you need to contact your gyno and let her know asap so you can get something a little stronger.

    Also, it wouldn't hurt to increase your folic acid and iron intake due to loss of blood. You'll feel more energetic. Vit. C wouldn't hurt, either.

    Source(s): I'm a nurse
  • 1 decade ago

    Yep a Doctors visit is just the ticket. Could be anything from VD to the pill might need to be adjusted. Any time you have abnormal bleeding you need to see the doctor right away. Especially if you are unprotected.....seen the commercials about Cervical Cancer lately? There is a reason why they are posting those left and right. It has become an epidemic. Even though you may be manogamous still consider the Cervical Cancer shot. He may not always be manogamous. Sorry if this has upset anyone but sometimes the cold hard truth will get through to someone. I hope it does.

  • Have you changed the way that you eat...& are you excursing alot....??? I had this happen to me but, that is why it happend. You should go to your OB they can do a blood tests that checks some hormon levels. That is what I did they were fine so, I know now it is because of that. I am not on the pill though because I have high blood pressure. I am sure that some med's can do that though. I am not sure what you take for your blood pressure but, I would ask your dr about it.

    Hope things get better for you!

  • 1 decade ago

    I went through this about a dozen times growing up. For some reason, my ovaries were overstimulating and I was ovulating too frequently...leading to more periods. (you're lucky mine were 3 weeks continuously with a 3-5 day break) My dr. kept increasing the hormone level until I had normal periods again. Zovia 1/35's were the magic pill!

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    Are you on a bi-phasic or tri-phrsic birth control pill?

    You should check with your doctor. Having a menstrual period twice a blood can make you anemic.

  • Monet
    Lv 6
    1 decade ago

    I would go to the Dr. like tomorrow. I know the pill makes me really ill

  • 1 decade ago

    I agree I would go and see your doctor or at least call and tell the doctor what is going on so he/she can decide if they want to see you. But I don't believe it is normal for that to happen. Good Luck. debrab

    Source(s): Experience with health issues
  • 4 years ago

    it relatively is common, you do no longer choose a doctor. particularly a lot all females who have been given their classes under 2 years in the past are peculiar. do no longer tension approximately it. in case you have been a lot older, i could be demanding. yet you're nonetheless peculiar.

  • 1 decade ago

    That really sucks. Check with CVS about the medication interactions. CVS pharmasist will answer your questions, and they don't ask if you got the medication there.

  • 1 decade ago

    talk to ur doctor thats ur best best bet

Still have questions? Get your answers by asking now.